I am so glad everything went well with your first infusion. It certainly does beat the needles everyday. If you were anything like me when i first started, i think number one, having the crab drugs out of your body makes you feel good to begin with. I noticed a difference right off the bat stopping the Rebif. I thought the body aches were just the MS, but come to realize it was the Flu like symptoms they talk about
with the side effects of those drugs. I do really well on the Tysabri. I just had my 14th infusion yesterday. The only side effect i get is sometimes a headache, and sometimes i get really bad spasticity in my legs that lasts 2 or 3 days. I think maybe 2 or 3 times that happened out of the 14 times i had the infusion, so i'll take it over being sick all the time. I, Thank God, have been stable since i have been getting Tysabri. And also feel really good. I rest when i need to, and try not to think about
the PML. Just be cautious of what meds you take and you'll be fine. Good Luck Tertle and if you would like to talk feel free to email me or post.
Dx MS December, 2006
Started Tysabri March, 2008
Zanaflex as needed